# SDR SWAA000091

- Difficulty date: January 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22340
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Lug
- Part number: 6550578
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND LT HORIZONTAL STAB REAR SPAR UPPER LUG BORE CORRODED AND CRACKED AT 1 AND 9 O'CLOCK POSITIONS.  REPAIRED  LUG PER ER NR 99-6540.
